Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 31256, 16 pages
http://dx.doi.org/10.1155/IJMMS/2006/31256

Some existence and uniqueness results for first-order boundary value problems for impulsive functional differential equations with infinite delay in Fréchet spaces

1Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, USA
2Department of Mathematics, University of Sidi Bel Abbes, BP 89, Sidi Bel Abbes 2000, Algeria

Received 31 January 2006; Revised 19 May 2006; Accepted 28 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John R. Graef and Abdelghani Ouahab, “Some existence and uniqueness results for first-order boundary value problems for impulsive functional differential equations with infinite delay in Fréchet spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 31256, 16 pages, 2006. https://doi.org/10.1155/IJMMS/2006/31256.